Gevrey regularity for the Navier–Stokes in a half-space

Guher Camliyurt, Igor Kukavica, Vlad Vicol

Research output: Contribution to journalArticle

Abstract

We consider the Navier–Stokes equations posed on the half space, with Dirichlet boundary conditions. We give a direct energy-based proof for the instantaneous space–time analyticity and Gevrey-class regularity of the solution, uniformly up to the boundary of the half space.

Original languageEnglish (US)
Pages (from-to)4052-4075
Number of pages24
JournalJournal of Differential Equations
Volume265
Issue number9
DOIs
StatePublished - Nov 5 2018

Fingerprint

Gevrey Regularity
Navier-Stokes
Half-space
Boundary conditions
Gevrey Classes
Analyticity
Dirichlet Boundary Conditions
Instantaneous
Navier-Stokes Equations
Space-time
Regularity
Energy

Keywords

  • Bounded domain
  • Gevrey regularity
  • Navier–Stokes equations
  • Real analyticity

ASJC Scopus subject areas

  • Analysis

Cite this

Gevrey regularity for the Navier–Stokes in a half-space. / Camliyurt, Guher; Kukavica, Igor; Vicol, Vlad.

In: Journal of Differential Equations, Vol. 265, No. 9, 05.11.2018, p. 4052-4075.

Research output: Contribution to journalArticle

Camliyurt, Guher ; Kukavica, Igor ; Vicol, Vlad. / Gevrey regularity for the Navier–Stokes in a half-space. In: Journal of Differential Equations. 2018 ; Vol. 265, No. 9. pp. 4052-4075.
@article{df5bbd864d6746229df0febac05fd7a4,
title = "Gevrey regularity for the Navier–Stokes in a half-space",
abstract = "We consider the Navier–Stokes equations posed on the half space, with Dirichlet boundary conditions. We give a direct energy-based proof for the instantaneous space–time analyticity and Gevrey-class regularity of the solution, uniformly up to the boundary of the half space.",
keywords = "Bounded domain, Gevrey regularity, Navier–Stokes equations, Real analyticity",
author = "Guher Camliyurt and Igor Kukavica and Vlad Vicol",
year = "2018",
month = "11",
day = "5",
doi = "10.1016/j.jde.2018.05.026",
language = "English (US)",
volume = "265",
pages = "4052--4075",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "Academic Press Inc.",
number = "9",

}

TY - JOUR

T1 - Gevrey regularity for the Navier–Stokes in a half-space

AU - Camliyurt, Guher

AU - Kukavica, Igor

AU - Vicol, Vlad

PY - 2018/11/5

Y1 - 2018/11/5

N2 - We consider the Navier–Stokes equations posed on the half space, with Dirichlet boundary conditions. We give a direct energy-based proof for the instantaneous space–time analyticity and Gevrey-class regularity of the solution, uniformly up to the boundary of the half space.

AB - We consider the Navier–Stokes equations posed on the half space, with Dirichlet boundary conditions. We give a direct energy-based proof for the instantaneous space–time analyticity and Gevrey-class regularity of the solution, uniformly up to the boundary of the half space.

KW - Bounded domain

KW - Gevrey regularity

KW - Navier–Stokes equations

KW - Real analyticity

UR - http://www.scopus.com/inward/record.url?scp=85048491140&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85048491140&partnerID=8YFLogxK

U2 - 10.1016/j.jde.2018.05.026

DO - 10.1016/j.jde.2018.05.026

M3 - Article

AN - SCOPUS:85048491140

VL - 265

SP - 4052

EP - 4075

JO - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

IS - 9

ER -